Alert archive / Wisconsin / Winter Storm Warnings in 2006

Winter Storm Warning 3, NWS Green Bay, WI

November 10, 20069 counties in Wisconsin

NWS Green Bay, WI issued this winter storm warning at Nov 10, 2006, 9:50 AM CST for 9 counties in Wisconsin. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 10, 2006, 9:50 AM CST (15:50 UTC)
Expired
Nov 10, 2006, 5:20 PM CST
In force
8 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Marinette County, WI, Oconto County, WI, Portage County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 103 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2006-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2006-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
659 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KGRB 101550
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
950 AM CST FRI NOV 10 2006

...FIRST HEAVY SNOW EVENT OF THE SEASON...

.LOW PRESSURE OVER MISSOURI IS FORECAST TO MOVE NORTHEAST INTO
NORTHERN INDIANA BY THIS EVENING. THIS SYSTEM WILL BRING
SNOW...HEAVY AT TIMES...TO MOST OF CENTRAL AND NORTHERN WISCONSIN
TODAY INTO THIS EVENING. RAIN IS EXPECTED TO MIX WITH THE SNOW IN
THE FOX VALLEY WHERE TEMPERATURES WILL BE A BIT WARMER.

WIZ011-012-018-110000-
/O.UPG.KGRB.SN.Y.0007.000000T0000Z-061111T0000Z/
/O.NEW.KGRB.WS.W.0003.061110T1550Z-061111T0000Z/
FOREST-FLORENCE-LINCOLN-
INCLUDING THE CITIES OF...CRANDON...TOMAHAWK
950 AM CST FRI NOV 10 2006

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON.
THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

5 TO 8 INCHES OF SNOW IS EXPECTED TODAY BEFORE THE SNOW TAPERS OFF
TOWARD THE EARLY EVENING HOURS. 

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW IS EXPECTED
OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

$$

WIZ013-019-021-030-035-036-110000-
/O.UPG.KGRB.SN.Y.0007.000000T0000Z-061111T0600Z/
/O.NEW.KGRB.WS.W.0003.061110T1550Z-061111T0000Z/
NORTHERN MARINETTE-LANGLADE-NORTHERN OCONTO-MARATHON-WOOD-PORTAGE-
INCLUDING THE CITIES OF...ANTIGO...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT
950 AM CST FRI NOV 10 2006

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON.
THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

5 TO 8 INCHES OF SNOW IS EXPECTED TODAY BEFORE THE SNOW
DIMINISHES THIS EVENING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WIZ005-110000-
/O.EXA.KGRB.SN.Y.0007.000000T0000Z-061111T0000Z/
VILAS-
INCLUDING THE CITY OF...EAGLE RIVER
950 AM CST FRI NOV 10 2006

...SNOW ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

3 TO 5 INCHES OF SNOW ARE POSSIBLE BY THE TIME THE SNOW
DIMINISHES THIS EVENING.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING. AIR TRAVEL DELAYS ARE ALSO POSSIBLE.

$$

WIZ010-110000-
/O.CON.KGRB.SN.Y.0007.000000T0000Z-061111T0000Z/
ONEIDA-
INCLUDING THE CITY OF...RHINELANDER
950 AM CST FRI NOV 10 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

3 TO 5 INCHES OF SNOW ARE POSSIBLE BY THE TIME THE SNOW
DIMINISHES THIS EVENING.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING. AIR TRAVEL DELAYS ARE ALSO POSSIBLE.

$$

WIZ020-031-037-045-073-074-110000-
/O.CON.KGRB.SN.Y.0007.000000T0000Z-061111T0600Z/
MENOMINEE-SHAWANO-WAUPACA-WAUSHARA-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...WAUTOMA...CRIVITZ
950 AM CST FRI NOV 10 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

4 TO 6 INCHES OF SNOW ARE POSSIBLE BY THE TIME THE SNOW
DIMINISHES THIS EVENING.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING. AIR TRAVEL DELAYS ARE ALSO POSSIBLE.

$$
3 follow-up statements
000 
WWUS43 KGRB 102045
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CST FRI NOV 10 2006

...SNOW TO TAPER OFF THIS EVENING...

.LOW PRESSURE OVER CENTRAL ILLINOIS IS FORECAST TO MOVE NORTHEAST INTO
NORTHEAST INDIANA BY MIDNIGHT. SNOW WILL CONTINUE OVER THE EASTERN
HALF OF WISCONSIN INTO THIS EVENING BEFORE COMING TO AN END.
ADDITIONAL ACCUMULATIONS RANGING FROM LESS THAN AN INCH OVER
CENTRAL WISCONSIN... TO 1 TO 3 INCHES OVER EAST-CENTRAL WISCONSIN
IS POSSIBLE. AS TEMPERATURES FALL BELOW FREEZING TONIGHT...ROADS
WILL BECOME SLIPPERY. MOTORISTS ARE URGED TO SLOW DOWN AND ALLOW
EXTRA TIME TO REACH THEIR DESTINATION.

WIZ011>013-018-019-021-030-035-036-110000-
/O.CON.KGRB.WS.W.0003.000000T0000Z-061111T0000Z/
FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
NORTHERN OCONTO-MARATHON-WOOD-PORTAGE-
INCLUDING THE CITIES OF...CRANDON...TOMAHAWK...ANTIGO...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT
245 PM CST FRI NOV 10 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

ANOTHER INCH OR TWO OF SNOW CAN BE EXPECTED LATE THIS AFTERNOON...
BRINGING STORM TOTALS GENERALLY INTO THE 4 TO 8 INCH RANGE WITH
ISOLATED AMOUNTS OF UP TO ONE FOOT. THE SNOW IS EXPECTED TO
DIMINISH EARLY THIS EVENING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW IS
OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

$$

WIZ010-110000-
/O.CON.KGRB.SN.Y.0007.000000T0000Z-061111T0000Z/
ONEIDA-
INCLUDING THE CITY OF...RHINELANDER
245 PM CST FRI NOV 10 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

AN ADDITIONAL INCH OF SNOW IS POSSIBLE LATE THIS AFTERNOON BEFORE
THE SNOW DIMINISHES EARLY THIS EVENING.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING. AIR TRAVEL DELAYS ARE ALSO POSSIBLE.

$$

WIZ020-031-037-045-073-074-110330-
/O.CON.KGRB.SN.Y.0007.000000T0000Z-061111T0600Z/
MENOMINEE-SHAWANO-WAUPACA-WAUSHARA-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...WAUTOMA...CRIVITZ
245 PM CST FRI NOV 10 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

3 TO 5 INCHES OF SNOW ARE POSSIBLE BY THE TIME THE SNOW
DIMINISHES THIS EVENING.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING. AIR TRAVEL DELAYS ARE ALSO POSSIBLE.

$$

WIZ005-110000-
/O.CON.KGRB.SN.Y.0007.000000T0000Z-061111T0000Z/
VILAS-
INCLUDING THE CITY OF...EAGLE RIVER
245 PM CST FRI NOV 10 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

ANY ADDITIONAL SNOWFALL IS EXPECTED TO REMAIN LESS THAN AN INCH
THROUGH LATE AFTERNOON. THIS WILL BRING STORM TOTALS INTO THE 2 TO
4 INCH RANGE BY THE TIME THE SNOW DIMINISHES EARLY THIS EVENING.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING. AIR TRAVEL DELAYS ARE ALSO POSSIBLE.

$$
000 
WWUS43 KGRB 102217
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
417 PM CST FRI NOV 10 2006

...SNOW TO TAPER OFF THIS EVENING...

.LOW PRESSURE OVER CENTRAL ILLINOIS IS FORECAST TO MOVE NORTHEAST
INTO NORTHEAST INDIANA BY MIDNIGHT. SNOW WILL CONTINUE OVER THE
EASTERN HALF OF WISCONSIN INTO THIS EVENING BEFORE COMING TO AN
END. ADDITIONAL ACCUMULATIONS RANGING FROM LESS THAN AN INCH OVER
CENTRAL WISCONSIN... TO 1 TO 3 INCHES OVER EAST-CENTRAL WISCONSIN
IS POSSIBLE. AS TEMPERATURES FALL BELOW FREEZING TONIGHT...ROADS
WILL BECOME SLIPPERY. MOTORISTS ARE URGED TO SLOW DOWN AND ALLOW
EXTRA TIME TO REACH THEIR DESTINATION.

WIZ005-010-102330-
/O.CAN.KGRB.SN.Y.0007.000000T0000Z-061111T0000Z/
VILAS-ONEIDA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER
417 PM CST FRI NOV 10 2006

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SNOW
ADVISORY. 

$$

WIZ011>013-018-019-021-030-035-036-110000-
/O.CON.KGRB.WS.W.0003.000000T0000Z-061111T0000Z/
FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
NORTHERN OCONTO-MARATHON-WOOD-PORTAGE-
INCLUDING THE CITIES OF...CRANDON...TOMAHAWK...ANTIGO...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT
417 PM CST FRI NOV 10 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

ANOTHER INCH OR TWO OF SNOW CAN BE EXPECTED LATE THIS AFTERNOON...
BRINGING STORM TOTALS GENERALLY INTO THE 4 TO 8 INCH RANGE WITH
ISOLATED AMOUNTS OF UP TO ONE FOOT. THE SNOW IS EXPECTED TO
DIMINISH EARLY THIS EVENING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW IS
OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

$$

WIZ020-031-037-045-073-074-110300-
/O.EXT.KGRB.SN.Y.0007.000000T0000Z-061111T0300Z/
MENOMINEE-SHAWANO-WAUPACA-WAUSHARA-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...WAUTOMA...CRIVITZ
417 PM CST FRI NOV 10 2006

...SNOW ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. 

A STORM TOTAL OF 3 TO 5 INCHES OF SNOW IS EXPECTED BY THE TIME
THE SNOW DIMINISHES THIS EVENING.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING. AIR TRAVEL DELAYS ARE ALSO POSSIBLE.

$$
JKL
000 
WWUS43 KGRB 102320
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
520 PM CST FRI NOV 10 2006

WIZ011>013-018-019-021-030-035-036-110030-
/O.CAN.KGRB.WS.W.0003.000000T0000Z-061111T0000Z/
FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
NORTHERN OCONTO-MARATHON-WOOD-PORTAGE-
INCLUDING THE CITIES OF...CRANDON...TOMAHAWK...ANTIGO...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT
520 PM CST FRI NOV 10 2006

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE
WINTER STORM WARNING. LIGHT SNOW WILL DIMINISH TO FLURRIES AND END OVERNIGHT.

$$

WIZ020-031-037-045-073-074-110300-
/O.CON.KGRB.SN.Y.0007.000000T0000Z-061111T0300Z/
MENOMINEE-SHAWANO-WAUPACA-WAUSHARA-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...WAUTOMA...CRIVITZ
520 PM CST FRI NOV 10 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

AN ADDITIONAL INCH OF SNOW IS EXPECTED EARLY THIS EVENING...BRINGING
STORM TOTALS TO 3 TO 5 INCHES.

A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES.
BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING. AIR TRAVEL DELAYS ARE ALSO POSSIBLE.

$$
JKL

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this winter storm warning went out at Nov 10, 5:15 AM CST, 4 hours 35 minutes earlier.

Area forecast discussion, Nov 10, 5:15 AM CST, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
515 AM CST FRI NOV 10 2006

.SHORT TERM...TODAY AND TONIGHT...FORECAST CONCERNS ON STATUS OF CURRENT
ADVISORY.  MODELS THIS MORNING FAIRLY SIMILAR WITH TRACK. PREVIOUS
FORECAST GENERALLY ON TRACK...MADE SOME CHANGES TO ADVISORY...CANCELLING
ADVISORY FOR FOX VALLEY...AND EXTENDING IT FURTHER NORTH.  SAT IMAGERY
AND RADAR...SHOWING BANDING BECOMING ESTABLISHED SLIGHTLY FURTHER NORTH
THAN PREVIOUSLY THOUGHT. MUCH OF CURRENT RETURNS NOW EXTENDING FROM
AROUND IRON MOUNTAIN TO PBH GOING INTO SATURATING ATMOSPHERE...THOUGH
EARLIER REPORT FROM SPOTTER IN ELCHO REPORTED A LIGHT DUSTING.  CURRENT
VISIBILITIES AROUND 2 MILES AT RRL. STRONGEST FORCING NOW OVER SOUTH
CENTRAL MN/WESTERN IA WHERE 1 INCH PER HOUR REPORTS HAVE BEEN SEEN. THIS
AREA TO SHIFT NORTHEAST WITH TIME AS SIG DIVERGENCE WITH RRQ OF JET
PULLS INTO AREA.  MODEL CROSS-HAIR TECHNIQUE SHOWS BEST POTENTIAL FOR
SNOW GROWTH OVER NORTH CENTRAL...WHILE WARMER MID LAYERS TO THE
SOUTHEAST LIMIT THE POTENTIAL. EVENING SOUNDINGS ALSO SHOW STRONG DRY
LAYER WILL BE SLOW TO OVERCOME OVER EAST CENTRAL WITH EVENT GETTING
GOING LATER IN THE AFTERNOON.  IN ADDITION NNE TRAJECTORY OF LOW LEVEL
WINDS OFF BAY AND LAKE WILL LIMIT COOLING OF BOUNDARY LAYER...THUS HAVE
BACKED DOWN ON SNOW TOTALS/CANCELLING ADVISORY FOR FOX VALLEY.

.LONG TERM...SATURDAY THROUGH NEXT THURSDAY.
LOW PRESSURE CONTINUES TO MOVE AWAY FROM THE AREA. GUSTY WINDS WILL
GRADUALLY SUBSIDE THROUGH THE DAY. WAS CONCERNED ABOUT VERY LOW HUMIDITY
READINGS AS THE GFS/WRF INDICATING 850MB RELATIVE HUMIDITY VALUES LESS
THAN 10 PERCENT. HAVE LOWERED THEM SEVERAL DEGREES FOR SATURDAY
AFTERNOON AND SUNDAY...ALTHOUGH TEMPERED THE DROP IN DEWPOINTS AS
THERE WILL BE MELTING SNOW THAT WOULD ADD MOISTURE IN THE BOUNDARY
LAYER. FOR SATURDAY NIGHT...QUESTION WILL BE HOW MUCH SNOW COVER IS
LEFT AND HOW LONG SKIES WILL STAY CLEAR. MODEL DIFFER ON HOW MUCH
CLOUDINESS WILL RETURN TO THE AREA AS 850MB WARM ADVECTION BEGINS WEST
OF THE FORECAST AREA. THINK CIRRUS WILL MOVE INTO THE REGION AFTER
MIDNIGHT. HAVE GONE CLEAR DURING THE EVENING...THEN BECOMING PARTLY
CLOUDY. HIGH PRESSURE WILL SLIDE ACROSS THE REGION SATURDAY NIGHT.
IF CONDITIONS ARE PERFECT (LEFT OVER SNOWPACK AND PROLONGED PERIOD
OF LIGHT WINDS AND CLEAR SKIES)...TEMPERATURES COULD DROP INTO THE
SINGLE DIGITS ABOVE ZERO. SINCE THERE IS UNCERTAINTY IN WHERE THE
HEAVIEST SNOWBAND WILL SET UP AND HOW MUCH OF IT WILL BE LEFT AS
OF SATURDAY NIGHT...CURRENT THINKING WAS TO GO WITH THE COLDER
GUIDANCE OVER THE NORTH...AND A COMPROMISE BETWEEN THE COLDER (MAV)
AND THE WARMER (MET) GUIDANCE FOR EAST CENTRAL WISCONSIN WHERE ANY
LEFT OVER SNOW COVER WOULD BE MINIMAL. GUIDANCE DIFFERENCE FOR GREEN
BAY WAS 10 DEGREES AS MAV HINTING AT SNOW COVER OVER THE REGION.

DELAYED THE ONSET OF PRECIPITATION UNTIL LATE SUNDAY NIGHT INTO MONDAY
MORNING AS NEW WRF/GFS SLOWER WITH PRECIPITATION MOVING INTO THE AREA.
SYSTEM HAS TO OVER COME SIGNIFICANT DRY AIR IN THE LOW LEVELS.
LITTLE OR NO OTHER SIGNIFICANT CHANGES MADE AT THIS POINT. SEVERAL
MODELS WERE POINTING TO A DRY TUESDAY. CURRENTLY WE HAVE A CHANCE OF
RAIN OR SNOW GOING. WILL PASS ON TO THE DAY SHIFT.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...

SNOW ADVISORY FROM FRIDAY 9AM TO MIDNIGHT FRIDAY FOR
              WIZ013..019>021..030..031..035>037...045..073..074.

SNOW ADVISORY FROM FRIDAY NOON TO MIDNIGHT FRIDAY FOR
              WIZ038..039..048..049.

NONE.
&&

TE/ECKBERG
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Nov 10, 6:15 AM CST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
615 AM CST FRI NOV 10 2006

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111215-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
615 AM CST FRI NOV 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SNOW IS EXPECTED ACROSS MOST OF CENTRAL AND NORTHEAST
WISCONSIN INTO THIS EVENING. HIGHEST AMOUNTS ARE EXPECTED ALONG A
CORRIDOR FROM WAUSAU TO IRON MOUNTAIN. 3 TO 4 INCHES OF SNOW ARE
EXPECTED IN THIS AREA...WITH A NARROW BAND OF 6 INCH AMOUNTS POSSIBLE.
LESSER AMOUNTS ARE EXPECTED ALONG THE LAKE AND OVER THE FOX VALLEY AS
WARMER AND DRIER AIR LINGERS IN THIS AREA. A SNOW ADVISORY IS IN EFFECT
INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH NEXT THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TODAY AND
TONIGHT.

LMZ521-522-541>543-564-111215-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
615 AM CST FRI NOV 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TODAY AND TONIGHT

INCREASING NORTHEAST WINDS WILL PRODUCE CONDITIONS HAZARDOUS TO SMALL
CRAFT TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH NEXT THURSDAY

SMALL CRAFT ADVISORIES ARE LIKELY SATURDAY AND AGAIN MONDAY INTO
WEDNESDAY.

TE/ECKBERG
WEATHER.GOV/GREENBAY

Nearby

Winter Storm Warnings in Wisconsin, 2006Every winter storm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.